Skip to Main Content

FITTING A THREE-PARAMETER LOG-NORMAL DISTRIBUTION BY LEAST SQUARES

Hydrology Research (1974) 5 (3): 129–145.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • M.L. Shrader
  • W.J. Rawls
  • W.M. Snyder
  • R.H. McCuen
Journal of Hydrology (1981) 52 (3-4): 229.
  • Arnold Court
Reviews of Geophysics (1979) 17 (6): 1165.
  • Arthur P. O'Hayre
  • John F. Dowd
Journal of the American Water Resources Association (1978) 14 (1): 72.
  • W.M. Snyder
  • W.C. Mills
  • W.G. Knisel
Journal of the American Water Resources Association (1978) 14 (1): 83.
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal